# SDR AALA20170917003

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 420-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO RIGHT TRANSITION PANELS BETWEEN FUSELAGE STATIONS 420 AND 440 AND BETWEEN FUSELAGE STATIONS 500 AND 500I.  REMOVED AND REPLACED TRANSITION PANELS IAW DWG 51-00-05-1, SRM  51-10-02, SRM 53-00-53-2R, AND DRAWING 143A8126.
